# SDR JJBA20250808018

- Difficulty date: August 1, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE RH FUEL PANEL 631DB, 2 BRACKETS FOUND CRACKED. RH WING LOWER SKIN AT RIB 8 PAINT REMOVED. RH FUEL PANEL 631DB RIB 8, 2 BRACKETS REPLACED.
